# SDR A6WA201141075

- Difficulty date: December 5, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,334 hours, 20,459 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOTED INCREASING FUEL IMBALANCE IN FLIGHT, RECEIVED FUEL  IMBALANCE CAUTION MESSAGE AND RAN QRH IT APPEARS THAT THE CENTER TANK WAS FEEDING INTO LT TANK ONLY, RT TANK STEADY DECLINED RT TRANSFER PUMP ON ENTIRE FLIGHT AND DID NOT APPEAR TO BE ADDING ANY FUEL TO RIDE IMBALANCE WHEN AS HIGH AS 1200 LBS.
